I had a heart attack two weeks ago and had a stent fitted. I have come home and over the last couple of days have had to use my spray a lot and also breathless. Should I be worried?
Advice please : I had a heart attack... - British Heart Fou...
British Heart Foundation
Have you had to use your spray because of a pain? If so has taking it helped you? How often is this happening to you? Are you expending any energy when this happens or does it happen when at rest?
I’ve had to use the spray due to pain, heaviness and have shortness of breath. I haven’t been exerting myself, although breathlessness increases when I had a shower. It’s happening at rest.
Does the spray relieve the pain?
Not completely and not the heaviness
I would urge you to seek help ASAP, and think it may be better to ring 999. Hopefully it will not be anything serious but better safe than sorry.
Thank you I’ve called them and they are on their way out
Good, pleased to hear someone is coming to you. Be very grateful if you can keep us all updated as we do worry as to how things go. Good Luck.
Good luck with everything x Sheena
Don't worry, it's normal to feel like you are. Check with your GP, 999 is there if you need it. You're probably in PTSD at the moment.. It will pass
Hello I didn't have a heart attack but I had 2 stents fitted, for couple of days after I had alot of pain had to use the spray, I sister took me to ae, the doctors said it sometimes happens, if the pain did not settle down after few days I was to come back, but it did settle down. My brother did have a heart attack and he had a stent fitted, he said the chest pain on and off for a couple of weeks and it did settle down. He went to ae as he thought he was having another heart attack, but the cardiologist explained that the muscles in his chest are settling down, the breathlessness he had eased off. After 3 months he was back to normal. Hope yours settle down, if your not sure call the bhf help line, they are very helpful.
Morning I had the same coming home struggled with the stairs even just walking around the house initially will give you pain and breathlessness
I Had to learn to take it slowly much slower and rest in the afternoons became a necessity
My heart was functioning at 35 percent it took a long while at least 8 months until my heart scan I was lucky my function was then at 60 percent
I guess what I am saying is it’s extremely early days keep in touch with your heart nurse if you have one and your rehab team
Plus lots of support on here try not to worry it will make you anxious but you will get through it 😊👍⭐️
Bear in mind also that ticagrelor can cause what feels like shortness of breath; rather like an ashma attack and a feeling you can't get air in.
Meds can absolutely do this - I had breathlessness with tricagelor. How long are you to take meds? What meds are you on?